Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 2, NWS Chicago, IL

February 17, 2011Will County, Illinois

NWS Chicago, IL issued this river flood warning at Feb 17, 2011, 9:39 PM CST for Will County, Illinois. It took effect at Feb 18, 2011, 12:00 AM CST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2011, 9:39 PM CST (03:39 UTC)
In effect from
Feb 18, 2011, 12:00 AM CST
Expired
Feb 18, 2011, 7:46 PM CST
In force
20 hr
Issued by
NWS Chicago, IL
Flood severity
Minor

County Will County, IL

The radar

The Chicago radar (KLOT), 20 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Branch Du Page River at Bolingbrook (BOLI2). The gauge peaked at 19.30 ft at Feb 18, 2011, 9:00 AM CST.

actionminormoderate1618202202/1802/1902/20
Action stage
18 ft
Minor stage
20 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05540250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

315 
WGUS43 KLOT 180339
FLWLOT
 
FLOOD WARNING 
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 
939 PM CST THU FEB 17 2011

...THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  EAST BRANCH DU PAGE RIVER AT BOLINGBROOK AFFECTING WILL COUNTY

.SYNOPSIS...SNOW MELT UPSTREAM AND SOME LIGHT RAIN WILL CAUSE THE EAST 
BRANCH OF THE DUPAGE RIVER TO REACH FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND
FIND AN ALTERNATE ROUTE.

ADDITIONAL INFORMATION CAN BE FOUND AT WEATHER.GOV/CHICAGO. 

&&

ILC197-181539-
/O.NEW.KLOT.FL.W.0002.110218T0600Z-110219T2100Z/
/BOLI2.1.ER.110218T0600Z.110219T0000Z.110219T1500Z.NO/
939 PM CST THU FEB 17 2011

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST BRANCH DU PAGE RIVER AT BOLINGBROOK.
* UNTIL SATURDAY AFTERNOON.
* AT 845 PM THURSDAY THE STAGE WAS 19.1 FEET. 
* FLOOD STAGE IS 19.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY AND CONTINUE TO 
  RISE TO NEAR 20.1 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 19.5 FEET...ROYCE ROAD FLOODS

$$
3 follow-up statements
668 
WGUS83 KLOT 181045
FLSLOT
FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 
445 AM CST FRI FEB 18 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
  EAST BRANCH DU PAGE RIVER AT BOLINGBROOK AFFECTING WILL COUNTY 

.SYNOPSIS...RUNOFF FROM SNOWMELT OVER THE PAST SEVERAL DAYS HAS 
LED TO A RAPID RISE ON THE DU PAGE RIVER AT BOLINGBROOK. THE RIVER 
IS FORECAST TO CREST TODAY NEAR THE FLOOD STAGE OF 19.5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND
FIND AN ALTERNATE ROUTE.

&&

ILC197-182245-
/O.CON.KLOT.FL.W.0002.000000T0000Z-110219T2100Z/
/BOLI2.1.ER.110218T1031Z.110219T0000Z.110219T1500Z.NO/
445 AM CST FRI FEB 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH DU PAGE RIVER AT BOLINGBROOK.
* AT  400 AM FRIDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 19.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 20.1 FEET BY THIS EVENING. 
* IMPACT...AT 19.5 FEET...ROYCE ROAD FLOODS

$$
KJB
481 
WGUS83 KLOT 181500
FLSLOT
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 
900 AM CST FRI FEB 18 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  EAST BRANCH DU PAGE RIVER AT BOLINGBROOK AFFECTING WILL COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND
FIND AN ALTERNATE ROUTE.

&&

ILC197-190300-
/O.EXT.KLOT.FL.W.0002.000000T0000Z-110219T0600Z/
/BOLI2.1.SM.110219T0000Z.110219T0000Z.110219T0000Z.NO/
900 AM CST FRI FEB 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH DU PAGE RIVER AT BOLINGBROOK.
* AT  815 AM FRIDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 19.5 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 19.5 FEET...ROYCE ROAD FLOODS

$$
ACS
241 
WGUS83 KLOT 190146
FLSLOT
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 
746 PM CST FRI FEB 18 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  EAST BRANCH DU PAGE RIVER AT BOLINGBROOK AFFECTING WILL COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND
FIND AN ALTERNATE ROUTE.

&&

ILC197-190216-
/O.CAN.KLOT.FL.W.0002.000000T0000Z-110219T0600Z/
/BOLI2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
746 PM CST FRI FEB 18 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST BRANCH DU PAGE RIVER AT BOLINGBROOK.
* AT  645 PM FRIDAY THE STAGE WAS 19.1 FEET. 
* FLOOD STAGE IS 19.5 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 19.4 FEET.  THE 
  RIVER WILL FALL TO 17.6 FEET BY SATURDAY NIGHT.
* IMPACT...AT 19.5 FEET...ROYCE ROAD FLOODS

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this river flood warning went out at Feb 17, 8:08 PM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Feb 17, 8:08 PM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
808 PM CST THU FEB 17 2011

.DISCUSSION...
305 PM CST

CONCERNS FOR THE CURRENT FORECAST PACKAGE DEAL WITH PRECIP AMOUNT
AND PRECIP TYPE OVER THE WEEKEND AS WELL AS SHORT TERM TEMPERATURE
TRENDS.

THE 850MB THERMAL RIDGE IS PRETTY MUCH OVERHEAD THIS AFTERNOON WITH
A SECONDARY MAX MOVING THROUGH LATER THIS EVENING. BASED ON
TEMPERATURE TRENDS THROUGH EARLY AFTERNOON...LOOKS LIKE WE WILL COME
UP JUST SHORT OF RECORD HIGHS FOR THE OFFICIAL ROCKFORD/CHICAGO
CLIMATE SITES. 850MB TEMPS IN THE 8C TO 14C RANGE THIS AFTERNOON
WILL DROP TO BELOW 0C OVER THE NEXT 24 HRS AS A WEAK COLD FRONT
PUSHES THROUGH THE REGION. WITH DRY AIR IN THE MID LEVELS AND LOW
LEVEL MOISTURE OVERDONE IN THE MODELS...HAVE DECIDED TO TAKE OUT
MENTION OF SHOWERS THIS AFTERNOON AND EVENING FOR THE FORECAST AREA.
WEAK ELEVATED RETURNS SHOWING UP ACROSS CENTRAL ILLINOIS ASSOCIATED
WITH WEAK AREA OF ISENTROPIC LIFT NOT HITTING THE GROUND NOW AND
FORCING DOESNT APPEAR TO INTENSIFY ANY THROUGH THE AFTERNOON AS IT
LIFTS NORTH.

COLD FRONT SHOULD PASS THROUGH DRY TONIGHT AROUND MIDNIGHT WITH
STABLE AIR QUICKLY MOVING IN BEHIND. ATTENTION WILL TURN TO
DEVELOPING SYSTEM OVER THE CENTRAL PLAINS. LATEST SUITE OF MODELS
HAS SHIFTED LOW TRACK FARTHER NORTH WITH THE EXCEPTION OF THE ECMWF
WHICH IS HOLDING STEADY WITH THE LOW TRACK RIGHT ACROSS THE FORECAST
AREA. DECIDED TO TREND THE FORECAST RAIN-SNOW LINE FARTHER NORTH PER
MODEL CONSENSUS...BUT NOT OVERLY CONFIDENT ON ITS PLACEMENT AT THIS
POINT AS WE'RE STILL LOOKING 3-4 DAYS OUT AND MODELS MAY DECIDE TO
FLIP-FLOP. FOR THE FORECAST...BRIEF PERIOD OF FREEZING RAIN POSSIBLE
AT THE ONSET OF PRECIP LATE SATURDAY NIGHT BEFORE DEWPOINTS QUICKLY
CLIMB INTO THE MID-30S OVERNIGHT UNDER WARM ADVECTION REGIME. SREF
GUIDANCE SHOWS HIGHEST THREAT OF FREEZING RAIN AROUND AND JUST AFTER
MIDNIGHT SATURDAY NIGHT ACROSS THE NORTHWEST PORTION OF THE FORECAST
AREA. RAIN IS EXPECTED FOR MOST OF THE DAY ON SUNDAY PER LATEST
GUIDANCE. WITH COLD FRONT PASSAGE SHOULD SEE A QUICK TRANSITION BACK
TO SNOW BEFORE PRECIP TAPERS OFF. BOTTOM LINE IS RIGHT NOW NOT
LOOKING AT ANY SIGNIFICANT FREEZING RAIN ACCUMULATION...THOUGH EVEN
A BRIEF OCCURRENCE CAN CAUSE PROBLEMS ON THE ROADWAYS.

UNFORTUNATELY /OR PERHAPS FORTUNATELY/ THE AXIS OF HIGHEST QPF IS
ALSO IN QUESTION. LATEST NAM/GFS/GEM RUNS PUSHING HEAVIEST RAIN
NORTH INTO WISCONSIN BUT LOOKING AT SREF PLUMES AS WELL AS RAW
GUIDANCE...STILL LOOKING AT THE POTENTIAL FOR A HALF INCH OR SO OF
QPF ACROSS NORTHERN TIER COUNTIES IN THE FORECAST AREA. A SHIFT
FARTHER SOUTH IN THE MODELS COULD BRING THE POTENTIAL FOR UP TO OR
OVER AN INCH OF QPF WITH THIS SYSTEM. WITH RIVERS ALREADY RISING TO
ACTION OR FLOOD STAGE FRIDAY AND SATURDAY FROM SNOWMELT
ALONE...ADDITIONAL QPF COULD BECOME QUITE PROBLEMATIC AND RIVER
LEVELS WILL BE WATCHED CLOSELY.

HIGH PRESSURE BUILDS ACROSS THE REGION LATE MONDAY THOUGH MIDWEEK
AND SHOULD BRING A REPRIEVE FROM PRECIP. EXPECT TEMPERATURES TO
TREND TO ABOVE NORMAL AFTER TUESDAY. GFS/ECMWF BOTH HINTING AT
ANOTHER SYSTEM IMPACTING THE REGION TOWARDS THE END OF THE WEEK.

BMD

&&

.HYDROLOGY...

310 PM CST

NO SIGNIFICANT CHANGES TO HYDRO CONCERNS AT THIS TIME. RUNOFF
FROM THE SLOWLY MELTING SNOW PACK WILL CONTINUE TO RESULT IN
INCREASING FLOWS ON AREA RIVERS. THE COMBINATION OF THE
RELATIVELY GRADUAL MELT AND LOW INITIAL FLOW CONDITIONS ALONG WITH
ONLY LIGHT RAINFALL AMOUNTS EXPECTED THROUGH FRIDAY SUGGEST THAT
THERE SHOULD BE NO SIGNIFICANT IMMEDIATE PROBLEMS.

HOWEVER...CONDITIONS ON AREA RIVERS WILL CONTINUE TO BE CLOSELY
MONITORED FOR FLOOD POTENTIAL AS RISING TEMPERATURES AND
INCREASED STREAM FLOW WILL RESULT IN BREAK UP OF ANY REMAINING ICE
ON AREA RIVERS. THE ICE BREAKUP CAN POSSIBLY RESULT IN LOCALIZED
ICE JAM FLOODING.

ALSO...THE LONGER RANGE MODELS ARE ADVERTISING A STRONG SOUTHERN
STREAM SYSTEM TRACKING THROUGH THE SOUTHERN PLAINS TO THE OHIO
VALLEY. WITH A MODERATE AIR MASS IN PLACE...THERE IS SOME CONCERN
FOR A HEAVY RAIN EVENT TO ACCOMPANY THIS SYSTEM RATHER THAN SNOW.
EARLY INDICATORS SUGGEST THAT UPWARDS OF ONE INCH OR MORE OF
RAINFALL MAY OCCUR. THIS HAS THE POTENTIAL TO LEAD TO MORE
SIGNIFICANT RISES ON AREA RIVERS AND STREAMS.

THE NEXT PROBABILISTIC FLOOD OUTLOOK WILL BE ISSUED ON
THURSDAY...FEBRUARY 17TH.

KREIN

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 02Z...

 * GUSTY SOUTH WINDS
 * FRONTAL PASSAGE AND WINDS VEERING TO THE WEST

SHEA

//DISCUSSION...UPDATED 00Z...

LITTLE CHANGE TO THE GOING FORECAST AND ALL SEEMS TO BE CONTINUING
ON PAR. GUSTY SOUTHERLY WINDS TO CONTINUE UP TO THE PASSAGE OF
THE FRONT...GENERALLY BETWEEN 04 AND 05Z FOR ORD/MDW TONIGHT.
WINDS TO THEN VEER AROUND TO THE WEST BETWEEN 260 AND 270...AND
MAY VEER AS FAR AS 300 FOR A SHORT TIME BEFORE BACKING TO 270.
NOT EXPECTING ANY FORM OF PRECIPITATION OR INCREASE IN CLOUD COVER
WITH THE FRONTAL PASSAGE...AS IT STILL IS EXTREMELY MOSTURE
STARVED. CEILING TRENDS CONTINUE TO IMPROVE AND ARE ALL SOME FORM OF BKN
VRF ACROSS THE AREA...AND WILL LIKELY SCT OUT SOON. WINDSHEAR IS
STILL A THOUGHT THIS EVENING. GLANCING AT THE ILX RAOB...WINDS AROUND
2KFT ARE 45 KT / AN INCREASE FROM EARLIER / BUT THIS IS CONSISTENT
WITH MODEL SOUNDINGS. VAD WIND PROFILER DATA ALSO CONFIRMS
THIS...THOUGH THERE ARE ONLY A FEW SCATTERERS OCCURRING AT OR BELOW
2KFT. WITH THE WELL MIXED BOUNDARY LAYER/GUSTY CONDITIONS...LLWS LOOKS
MARGINAL AND WILL KEEP IT OUT OF THE FORECAST. BEYOND THE
FROPA...ANY LLWS CONCERNS WOULD DIMINISH.

SHEA

//ORD AND MDW CONFIDENCE...UPDATED 02Z...

 * HIGH CONFIDENCE IN WIND FORECAST
 * MEDIUM-HIGH CONFIDENCE IN FRONTAL PASSAGE TIMING OCCURRING
   GENERALLY BETWEEN 04 AND 05Z
 * HIGH CONFIDENCE IN CONTINUED CIG IMPROVEMENT WITH VFR REMAINING
   THROUGH THE TAFOR

SHEA

//OUTLOOK FOR ORD/MDW FOR 12Z SATURDAY-12Z THURSDAY...UPDATED 00Z...

SATURDAY...VFR IN THE DAY. MVFR OVERNIGHT WITH A CHANCE OF RAIN
AND SNOW.

SUNDAY...MVFR. CHANCE OF RAIN IN THE DAY...RAIN AND SNOW OVERNIGHT.

MONDAY...MVFR. RAIN AND SNOW...CHANGING TO ALL SNOW.

TUESDAY...VFR.

WEDNESDAY...VFR.

SHEA

&&

.MARINE...
245 PM CST

LOW PRESSURE WILL QUICKLY DEEPEN TONIGHT INTO SATURDAY MORNING AS IT
TRACKS NORTHEAST FROM NEAR INTERNATIONAL FALLS THIS AFTERNOON TO
JAMES BAY BY FRIDAY AFTERNOON. TRAILING COLD FRONT PROGGED TO
SWEEP ACROSS THE LAKE WITH WINDS GRADUALLY INCREASING TO GALE
FORCE FRIDAY WITH GALES LIKELY TO CONTINUE INTO AT LEAST THE FIRST
HALF FRIDAY NIGHT BEFORE QUICKLY SUBSIDING WITH THE APPROACH OF
SURFACE RIDGE. ANOTHER FAIRLY STRONG LOW IS EXPECTED TO DEVELOP
OVER THE CENTRAL PLAINS SATURDAY NIGHT AND THEN MOVE INTO THE MID-
MISSISSIPPI VALLEY/WESTERN GREAT LAKES REGION SUNDAY. STILL A
LARGE SPREAD IN MODEL SOLUTIONS WITH RESPECT TO THE TRACK OF THIS
LOW...WHICH NOT ONLY HAS IMPLICATIONS FOR DIRECTION BUT ALSO THE
STRENGTH OF THE WINDS LATE IN THE WEEKEND INTO EARLY NEXT WEEK.
CURRENNT FORECAST IS BASED ON THE LATEST MODEL TRENDS BUT IT
SHOULD BE NOTED THAT ADJUSTMENTS MAY WELL BE NEEDED AS THE WEEKEND
APPROACHES AND NEWER MODEL GUIDANCE ARRIVES.

IZZI

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...GALE WARNING...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
     LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...6 AM FRIDAY TO 3 AM
     SATURDAY.

     SMALL CRAFT ADVISORY...NEARSHORE WATERS
     UNTIL 10 PM FRIDAY.

&&
Hazardous weather outlook, Feb 17, 4:42 PM CST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
442 PM CST THU FEB 17 2011

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
182245-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
442 PM CST THU FEB 17 2011 /542 PM EST THU FEB 17 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

PORTIONS OF THE ILLINOIS RIVER WILL REMAIN IN FLOOD.

RUNOFF FROM SNOW MELT...AND ABOVE FREEZING TEMPERATURES...IS
RESULTING IN INCREASED FLOW...AND AN ELEVATED RISK OF LOCALIZED
ICE JAM FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PORTIONS OF THE ILLINOIS RIVER WILL REMAIN IN FLOOD.

RUNOFF FROM SNOW MELT...AND ABOVE FREEZING TEMPERATURES...WILL
CONTINUE AN INCREASED RISK OF LOCALIZED ICE JAM FLOODING. RIVERS
ARE FORECAST TO CONTINUE TO RISE TO ABOVE ACTION STAGE OR EVEN
FLOOD STAGE IN SOME AREAS. MODERATE TO LOCALLY HEAVY RAIN EXPECTED
SUNDAY INTO MONDAY MAY COMPOUND THE PROBLEM BY INCREASING THE
RUNOFF OVER ALREADY SATURATED GROUND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-182245-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
442 PM CST THU FEB 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT WILL CONTINUE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-182245-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
442 PM CST THU FEB 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

GALE FORCE WINDS TO 40 KNOTS ARE LIKELY FRIDAY AND FRIDAY NIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 6:54 AM CSTRiver Flood AdvisoryLOTKane, Kendall13 hr
Feb 18, 11:00 AM CSTRiver Flood AdvisoryLOTWinnebago12 days

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.